# SDR UIEA2022011400024

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,080 hours, 14,584 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Connector
- Part number: FVA6E12S3S08
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 1 ENG. LWR  EXCITER CANNON  PLUG  DAMAGED( REPLACED # 1 ENG LWR EXCITER CONNECTOR D10978 PER W/D 74-31-11  & SWPM 20-61-00  /  ENG IGN SYS AUDIBLE TEST OK   /  AMM 74-00-00/705. )
